# SDR CALA0700181

- Difficulty date: April 10, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 45,229 hours, 12,977 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Condition: Unknown
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT CLOSE AND LATCH.  REPAIRED IAW AMM 52-11-04.
